It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have a question about the birth control pill Microgestin and acne. I started it about a month and a half ago, and it seems that was when my skin got really bad. Has this happened to anyone else? I think it might just be a coincidence, but I'm not sure.

Also, I am curious about waxing and Accutane. I usually get my eyebrows waxed every other week, but I read that you aren't supposed to while taking Accutane. What about using tweezers? Will that still scar?

There are warnings to not go in the sun while on Accutane. Is this because you are more likely to burn? It is going to be hard for me to completely avoid the sun since I will be on Accutane this summer. (I LOVE the sun)
Thanks everyone!
Jessica





All times are GMT -7. The time now is 02:10 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!